# SDR SIMA20160709004

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,143 hours, 28,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 1339
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NOT ARMED ILLUMINATES OCCASIONALLY WITH SWITCH IN ARMED POSITION.  REMOVED AND REPLACED CABIN LIGHT CONTROL MODULE ASSY IAW AMM 33-21-01. OPS CHECKED GOOD.
